Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Unprotected sex, taken Nordette, heavy bleeding. Normal?

hello doctors, Me and my girlfriend had unprotected sex, then my girlfriend took 4pcs of Nordette as ECP within 65hrs of unprotected sex, then 4pcs again of Nordette after 12 hrs of the 1st dose...then a few days later she bled heavily for a day then it stopped because started working out the following that normal and is she not suppose to get her period this month?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi!there is nothing to worry about.its a normal phenomenon.the pill you took contains levonorgestrel(progesterone) which if taken before the ovulation takes place, can cause what we call "progesterone withdrawal bleeding" after few days of its ingestion. its absolutely normal and there is nothing to worry about. but next time make sure to have some protection as post coital pills always interferes with normal menstrual cycle. tc! :)
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor